Please use this identifier to cite or link to this item:
Title: A two-step algorithm of smooth spline generation on Riemannian manifolds
Authors: Jakubiak, Janusz 
Silva Leite, Fátima 
Rodrigues, Rui C. 
Keywords: Spline function; Interpolation; Riemannian manifold; Lie group; Rigid body motion
Issue Date: 2006
Citation: Journal of Computational and Applied Mathematics. 194:2 (2006) 177-191
Abstract: This paper presents a simple geometric algorithm to generate splines of arbitrary degree of smoothness in Euclidean spaces. Unlike other existing methods, this simple geometric algorithm does not require a recursive procedure and, consequently, introduces a significant reduction in calculation time. The algorithm is then extended to other complete Riemannian manifolds, namely to matrix Lie groups and spheres.
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file0fb33d8f9a5f4f9ebf841c3b05e8d5a5.pdf256.72 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Jun 3, 2020


checked on Jun 3, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.